Alert archive / Indiana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 78, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 13, 2010, 7:52 PM EDT for Hancock County, Madison County, Indiana. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2010, 7:52 PM EDT (23:52 UTC)
- Expired
- Jun 13, 2010, 8:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Hancock County, IN, Madison County, IN
The radar
The Indianapolis radar (KIND), 55 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 8:02 PM EDT | TSTM WND GST 62 | Mccordsville, IN | NEAR 96TH STREET AND OLIO ROAD |
| Jun 13, 8:20 PM EDT | TSTM WND DMG | Ingalls, IN | TREES DOWN ON ROADWAYS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.9 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
990
WUUS53 KIND 132352
SVRIND
INC059-095-140030-
/O.NEW.KIND.SV.W.0078.100613T2352Z-100614T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN CENTRAL INDIANA...
SOUTHERN MADISON COUNTY IN CENTRAL INDIANA...
* UNTIL 830 PM EDT
* AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTH OF TIPTON TO FISHERS TO
INDIANAPOLIS...AND MOVING EAST AT 40 MPH.
AT 735 PM EDT...75 MPH WINDS WERE REPORTED IN SHERIDAN WITH THESE
STORMS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
LAPEL...FORTVILLE AND CUMBERLAND AROUND 800 PM EDT...
FRANKTON...SPRING LAKE...NEW PALESTINE AND INGALLS AROUND 805 PM
EDT...
RIVER FOREST...PENDLETON...GREENFIELD AND EDGEWOOD AROUND 810 PM
EDT...
WOODLAWN HEIGHTS...COUNTRY CLUB HEIGHTS AND ANDERSON AROUND 815 PM
EDT...
CHESTERFIELD AROUND 820 PM EDT...
THIS INCLUDES INTERSTATE 69 BETWEEN MILE MARKERS 14 AND 30.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 94 AND 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4023 8558 3988 8558 3987 8560 3979 8560
3979 8564 3970 8565 3970 8597 3993 8595
3994 8587 4020 8587 4023 8585
TIME...MOT...LOC 2352Z 286DEG 35KT 4019 8597 3992 8593
3975 8608
WIND...HAIL 70MPH <.75IN
$$
NIELD3 follow-up statements
418
WWUS53 KIND 140005
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
805 PM EDT SUN JUN 13 2010
INC059-095-140030-
/O.CON.KIND.SV.W.0078.000000T0000Z-100614T0030Z/
HANCOCK-MADISON-
805 PM EDT SUN JUN 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HANCOCK AND
SOUTHERN MADISON COUNTIES UNTIL 830 PM EDT...
AT 803 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTH OF ELWOOD TO 7 MILES NORTH OF GREENFIELD
TO 7 MILES EAST OF BEECH GROVE...MOVING EAST AT 40 MPH.
IN ADDITION...AT 800 PM EDT...A 62 MPH WIND GUST WAS REPORTED IN
MCCORDSVILLE WITH THESE STORMS.
SEVERE THUNDERSTORMS WILL BE NEAR...
RIVER FOREST...PENDLETON...GREENFIELD AND EDGEWOOD AROUND 810 PM
EDT...
WOODLAWN HEIGHTS...COUNTRY CLUB HEIGHTS AND ANDERSON AROUND 815 PM
EDT...
CHESTERFIELD...WILKINSON AND MARKLEVILLE AROUND 820 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR DAMAGING WINDS IF YOU ARE IN THE PATH OF
THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4023 8558 3988 8558 3987 8560 3979 8560
3979 8564 3970 8565 3970 8597 3993 8595
3994 8587 4020 8587 4023 8585
TIME...MOT...LOC 0005Z 286DEG 35KT 4015 8581 3988 8577
3972 8592
WIND...HAIL 70MPH <.75IN
$$
NIELD465
WWUS53 KIND 140014
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
814 PM EDT SUN JUN 13 2010
INC059-095-140030-
/O.CON.KIND.SV.W.0078.000000T0000Z-100614T0030Z/
HANCOCK-MADISON-
814 PM EDT SUN JUN 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HANCOCK AND
SOUTHERN MADISON COUNTIES UNTIL 830 PM EDT...
AT 813 PM EDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ANDERSON TO 7 MILES
NORTHEAST OF GREENFIELD TO 7 MILES SOUTHWEST OF GREENFIELD...MOVING
EAST AT 40 MPH.
IN ADDITION...AT 800 PM EDT...A 62 MPH WIND GUST WAS REPORTED IN
MCCORDSVILLE WITH THESE STORMS.
SEVERE THUNDERSTORMS WILL BE NEAR...
CHESTERFIELD...WILKINSON AND MARKLEVILLE AROUND 820 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4023 8558 3988 8558 3987 8560 3979 8560
3979 8564 3970 8565 3970 8597 3993 8595
3994 8587 4020 8587 4023 8585
TIME...MOT...LOC 0014Z 286DEG 35KT 4013 8570 3986 8566
3970 8581
WIND...HAIL 70MPH <.75IN
$$
NIELD328
WWUS53 KIND 140026
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
826 PM EDT SUN JUN 13 2010
INC059-095-140036-
/O.EXP.KIND.SV.W.0078.000000T0000Z-100614T0030Z/
HANCOCK-MADISON-
826 PM EDT SUN JUN 13 2010
...THE SEVERE THUNDERSTORM WARNING FOR HANCOCK AND SOUTHERN MADISON
COUNTIES WILL EXPIRE AT 830 PM EDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.
LAT...LON 4023 8558 3988 8558 3987 8560 3979 8560
3979 8564 3970 8565 3970 8597 3993 8595
3994 8587 4020 8587 4023 8585
TIME...MOT...LOC 0026Z 286DEG 35KT 4010 8555 3983 8551
3967 8566
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 7:05 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 13, 7:05 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 705 PM EDT SUN JUN 13 2010 .UPDATE... AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS...WEAK HIGH PRESSURE WAS IN PLACE FROM THE GREAT LAKES ACROSS INDIANA TO THE DEEP SOUTH EARLY THIS AFTERNOON. A WEAK TROUGH OF LOW PRESSURE WAS FOUND ACROSS EASTERN KANSAS...NORTHERN MISSOURI AND NOSED INTO WESTERN ILLINOIS. A LINE OF THUNDERSTORMS WAS FOUND ACROSS EASTERN IOWA AND WESTERN ILLINOIS PUSHING NORTHEAST. SURFACE FLOW ACROSS CENTRAL INDIANA WAS LIGHT AND VARIABLE...ALTHOUGH HINTS OF A LINGERING BOUNDARY WERE FOUND ACROSS THE FAR SOUTHERN PARTS OF CENTRAL INDIANA. DEW POINT TEMPERATURE REMAINED VERY MOIST AND UNCOMFORTABLE...AROUND 70. && .NEAR TERM.../TONIGHT/. H8 ANALYSIS EARLY THIS MORNING SHOWS WEAK RIDGING IN PLACE ACROSS INDIANA AND ONGOING CONVECTION TO OUR WEST APPEARS TO BE RIDING THE RIDGE TO THE NORTH. THUS THE PROTECTIVE RIDGE SHOULD KEEP THUNDER CHANCES MAINLY CONTAINED TO THE NORTHERN PARTS OF THE FORECAST AREA THIS EVENING. AN ISOLATED DIURNAL TSRA CANNOT BE RULED OUT ACROSS THE SOUTH. THUS WILL TAPER POPS FROM HIGHEST ACROSS THE NORTH TO LOWEST ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA. PROTECTIVE RIDGE BEGINS TO MOVE EAST OVERNIGHT AND OVERNIGHT TSRA DEVELOPMENT IS EXPECTED ACROSS THE MID MISSISSIPPI RIVER VALLEY AND THICKNESS PROPAGATION INDICATES MOVEMENT TO CENTRAL INDIANA. THUS WILL NEED TO INCLUDE MORE CHANCES FOR THUNDERSTORMS OVERNIGHT. GIVEN THE VERY WARM AND HUMID AIR MASS IN PLACE AND LITTLE CHANGE IN AIR MASS WILL KEEP LOW TEMPS NEAR EXPECTED DEW POINTS AROUND 70...WHICH MAVMOS HANDLES QUITE WELL. && .SHORT TERM.../MONDAY THROUGH TUESDAY NIGHT/. ACTIVE WEATHER PATTERN TO PERSIST DURING THE EARLY PART OF THE WORKWEEK. WEAK SURFACE LOW AND ASSOCIATED UPPER WAVE IS EXPECTED TO PUSH ACROSS CENTRAL INDIANA DURING THE AFTERNOON AND EARLY EVENING HOURS ON MONDAY. PLENTIFUL MOISTURE IS AVAILABLE. FORECAST SOUNDINGS FOR MONDAY SHOW CAPE NEAR 1.5-2K J/KG AND LI/S OF -4 TO -5. H7 TEMPS APPEAR TO FALL BELOW 10C...AND THE MID LEVEL CAP APPEARS DETERIORATED. THUS TSRA APPEAR LIKELY ON MONDAY. SEVERE THREAT REMAINS ON MONDAY...WITH MAIN THREAT BEING DAMAGING WINDS. HEAVY RAIN WILL ALSO BE POSSIBLE..ESPECIALLY AS PWATS ARE AGAIN NEAR 2 INCHES. THIS COULD RESULT IN FLASH FLOODING IN SPOTS THAT HAVE ALREADY SEEN HEAVY RAINS OVER THE PAST COUPLE OF DAYS. DUE TO VARIABLE CLOUDINESS AND PERIODS OF SUN WILL STICK CLOSE TO MAVMOS HIGHS AS THEY APPEAR PRETTY REASONABLE. ANY AREAS THAT DO SEE SUN WILL SURELY SHOOT WARMER QUICKLY...WHILE AREAS THAT REMAIN MOSTLY CLOUDS MAY NOT REACH MAVMOS HIGHS. NAM EJECTS A UPPER WAVE ACROSS THE AREA AND APPEARS TO BE QUITE OVERAGGRESSIVE...SUGGESTING OVER 2 INCHES OF RAIN AT IND. ALTHOUGH HEAVY RAIN APPEARS POSSIBLE THIS APPEARS RATHER OVERDONE AND LOOKS LIKE CONVECTIVE FEEDBACK. THIS BEING SAID...THE GFS AGREES A WAVE WILL CONE ACROSS INDIANA ON MONDAY EVENING AS A WEAK LLJ STREAMS ACROSS THE MIDDLE MISSISSIPPI VALLEY TOWARD CENTRAL INDIANA. THUS AGAIN MORE TSRA LOOK LIKELY ON MONDAY NIGHT INTO EARLY TUESDAY. AGAIN WITH WITH THE VERY HUMID AIR MASS IN PLACE...LOW TEMPERATURES NEAR THE EXPECTED DEW POINTS AROUND 70 WILL BE THE WAY TO GO. THE WARM AND MOIST AIR MASS WILL REMAIN IN PLACE ON TUESDAY. FORECAST SOUNDINGS AGAIN SHOW BOUNTIFUL CAPE OVER 2500 J/KG AND AGAIN LI/S NEAR -5 TO -6. UPPER SUPPORT SHOWS A RIDGE EXITING TO OUR EAST AND ANOTHER SHORT WAVE APPROACHING FROM THE CENTRAL PLAINS. HOWEVER CONFIDENCE IN TIMING OF THE WAVES AT THIS POINT IS DETERIORATING. THUS WILL NEED TO CONTINUE LIKELY POPS ON TUESDAY WITH HIGH TEMPS IN THE UPPER 80S. YET ANOTHER WAVE WAVE PUSHES ACROSS THE REGION ON TUESDAY NIGHT. WILL NEED TO CONTINUE CHANCE POPS AND WARM LOW TEMPERATURES AGAIN AS THE PERSISTENT PATTERN REMAINS. && .LONG TERM.../WEDNESDAY THROUGH SUNDAY/. AN ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE END OF THE WORKWEEK AND INTO NEXT WEEKEND. ECMWF AND GFS CONTINUE TO SUGGEST A VERY WARM AND HUMID AIR MASS ACROSS THE OHIO VALLEY. GIVEN THE CONTINUE QUICK FLOW ALOFT CONFIDENCE IN RUN TO RUN CONSISTENCY IS LOW. AS THINGS APPEAR NOW...A WEAK COOL FRONT IS EXPECTED TO PUSH ACROSS THE AREA WEDNESDAY MORNING AND ALLOW AN UPPER RIDGE TO BUILD ACROSS THE AREA THROUGH THURSDAY. HOWEVER GIVEN THE VERY WARM AND MOIST AIR MASS...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT ON THURSDAY. ECMWF THEN HINTS AT A COUPLE OF QUICK WAVES PUSHING ACROSS THE OHIO VALLEY AS THE RIDGE WEAKENS ON FRIDAY AND SATURDAY. AGAIN...CONFIDENCE IN TIMING IS LOW BUT CHANCE POPS FOR THUNDER SEEMS VERY REASONABLE GIVEN THE WARM AND MOIST AIR MASS IN PLACE. SIMILAR TO WEDNESDAY...ANOTHER COOL FRONT IS QUICKLY EXITING THE AREA ON SUNDAY MORNING...BUT AGAIN DUE TO TIMING AND CONFIDENCE UNCERTAINTY...DIURNAL CONVECTIVE ACTIVITY CANNOT BE RULED OUT. && .AVIATION.../DISCUSSION FOR 140024Z TAFS/... COMPLEX OF THUNDERSTORMS FROM WESTERN INDIANA TO EASTERN MISSOURI WILL MOVE ACROSS CENTRAL INDIANA TAF SITES THIS EVENING. AS A RESULT SHOWERS AND THUNDERSTORMS WILL BE THE RULE...ESPECIALLY NEAR THE I70 CORRIDOR. RADAR LOOPS INDICATE AFTER FIRST BAND MOVES THROUGH OTHER THUNDERSTORMS MAY PASS SOUTH OF KLAF. THESE THUNDERSTORMS WILL PROBABLY DIMINISH TOWARDS MIDNIGHT AND ALTHOUGH THUNDERSTORMS ARE NOT OUT OF THE PICTURE...CHANCES SHOULD BE LOW ENOUGH TO JUST GO CB IN TAFS LATE TONIGHT AND MONDAY MORNING. AS UPPER LEVEL WILL MOVE ACROSS CENTRAL INDIANA INDIANA MONDAY AFTERNOON AND WITH A COLD FRONT APPROACHING FROM THE NORTH. NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED AGAIN MONDAY AFTERNOON AND EVENING. BETWEEN THESE TWO PERIOD OF THUNDERSTORMS TAFS SHOULD BE MOSTLY VFR WITH CEILINGS FROM 35 HND TO 5 THOUSAND FEET. AFTER THUNDERSTORMS MOVE THROUGH THIS EVENING...WINDS WILL BE LIGHT REST OF THE NIGHT AND FROM THE SOUTHWEST AROUND 10 KNOTS ON MONDAY. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM...PUMA AVIATION...JH
Hazardous weather outlook, Jun 13, 3:03 PM EDT, 4 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 303 PM EDT SUN JUN 13 2010 INZ021-030-031-036>042-045>049-052>057-062>065-070>072-141915- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR- LAWRENCE-JACKSON-JENNINGS- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-141915- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ060-067-141915- SULLIVAN-KNOX- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. FLOOD WARNINGS AND FLOOD ADVISORIES ARE IN EFFECT FOR THE WABASH RIVER. SEE THE LATEST RIVER STATEMENTS FOR DETAILS. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER UNTIL AT LEAST SUNDAY. ADDITIONAL RAINFALL FROM THUNDERSTORMS DURING THE NEXT SEVERAL DAYS COULD PROLONG OR EXACERBATE THE HIGH WATER SITUATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ061-068-069-141915- GREENE-DAVIESS-MARTIN- 303 PM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE TONIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE THROUGH THIS ENTIRE PERIOD. THERE IS A SLIGHT RISK OF SEVERE STORMS ON MONDAY THROUGH TUESDAY NIGHT. THE MAIN THREATS WILL BE DAMAGING WINDS...HEAVY DOWNPOURS...LARGE HAIL...AND FREQUENT LIGHTNING. LOCALIZED FLASH FLOODING WILL ALSO BE A THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) PUMA
In the hours before
Local storm report, Jun 13, 7:21 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST LEBANON 40.05N 86.47W
06/13/2010 M53 MPH BOONE IN TRAINED SPOTTER
&&
HEROLDLocal storm report, Jun 13, 7:23 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
723 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 1 S TERRE HAUTE 39.46N 87.38W
06/13/2010 U0.25 INCH VIGO IN AMATEUR RADIO
&&
HEROLDLocal storm report, Jun 13, 7:26 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
726 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM TSTM WND GST N DANVILLE 39.76N 86.52W
06/13/2010 M60 MPH HENDRICKS IN AMATEUR RADIO
&&
HEROLDLocal storm report, Jun 13, 7:34 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
734 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND GST SHERIDAN 40.13N 86.22W
06/13/2010 M67 MPH HAMILTON IN LAW ENFORCEMENT
67 MPH WIND GUST MEASURED IN SHERIDAN.
&&
NIELDLocal storm report, Jun 13, 7:40 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
740 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0739 PM TSTM WND GST NW CARMEL 39.97N 86.11W
06/13/2010 U60 MPH HAMILTON IN TRAINED SPOTTER
&&
NIELDLocal storm report, Jun 13, 7:43 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST SHERIDAN 40.13N 86.22W
06/13/2010 M75 MPH HAMILTON IN AMATEUR RADIO
OBTAINED FROM DAVIS WEATHER INSTRUMENTS METER
&&
HEROLDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 30 min |
| Jun 12, 8:15 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Monroe, Morgan | 60 min |
| Jun 12, 8:24 PM EDT | Tornado Warning | IND | Johnson, Morgan | 21 min |
| Jun 12, 8:30 PM EDT | Tornado Warning | IND | Johnson, Morgan | 35 min |
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 44 min |
| Jun 12, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Shelby | 40 min |
| Jun 12, 9:19 PM EDT | Areal Flood Advisory | IND | Johnson | 3 hr |
| Jun 12, 9:19 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 41 min |
| Jun 12, 9:24 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Henry, Jennings, Rush | 51 min |
| Jun 12, 9:57 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 16 min |
| Jun 12, 10:20 PM EDT | Areal Flood Warning | IND | Decatur, Jennings, Rush | 4 hr |
| Jun 13, 1:28 AM EDT | River Flood Warning | IND | Shelby | 20 hr |
| Jun 13, 7:35 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 18 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Sullivan, Vigo | 18 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Jun 13, 11:48 AM EDT | River Flood Warning | IND | Knox, Sullivan | 22 days |
| Jun 13, 5:43 PM EDT | Severe Thunderstorm Warning | IND | Clay, Vigo | 62 min |
| Jun 13, 5:55 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Tippecanoe, Warren | 50 min |
| Jun 13, 6:32 PM EDT | Severe Thunderstorm Warning | IND | Montgomery, Putnam | 43 min |
| Jun 13, 6:44 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 25 min |
| Jun 13, 6:56 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton | 49 min |
| Jun 13, 7:05 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 40 min |
| Jun 13, 7:30 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 45 min |
| Jun 13, 7:37 PM EDT | Areal Flood Advisory | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.